# SDR UALA2011052402539

- Difficulty date: May 23, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 41,701 hours, 5,182 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT ELECTRICAL ARCING IN BUSINESS CLASS GALLEY.  *SUPPLEMENTAL DATA UPDATE*  GROUND OPENED CEILING PANEL, CHECKED WIRE, CONNECTOR AND ELECTRICAL FEEDER, ALSO CHECKED CEILING PANEL LT ASSY AND AROUND WARMING OVEN AREA.  NO DEFECT FOUND.  SUSPECT WARMING OVEN ELECTRICAL LEAK AS ARCING HAPPENED AFTER F/A CLEANED OVEN INSIDES.  DEACTIVATED OVEN W31 & W32 FOR CAUTION.  CHECKED OVENS WITH METAL SPOON.  NO ELECTRICAL LEAKS FOUND. (NFF)
